MAUDE Adverse Event Report: ASO LLC TARGET; EXTRA STRENGTH NASAL STRIPS CLEAR

ASO LLC TARGET; EXTRA STRENGTH NASAL STRIPS CLEAR
Model Number UPC# 017276229929
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report received by aso on 08/19/2024, the consumer stated that when she removed the product, her skin was removed, and busted capillaries on her nose.We received completed customer information request (cir) from the consumer on 08/30/2024.The consumer stated that the product broke capillaries from the tape and strip expansion.Per cir the consumer states that the doctor recommends laser treatment.
 
Additional Manufacturer Narrative
As 09/23/2024 returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.

Brand Name
TARGET
Common Device Name
EXTRA STRENGTH NASAL STRIPS CLEAR
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota 34240
MDR Report Key20300813
Report Number1038758-2024-00023
Device Sequence Number8686722
Product Code LWF
UDI-Device Identifier00017276229929
UDI-Public00017276229929
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberUPC# 017276229929
Device Catalogue Number094030445
Device Lot Number208952
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale